# SDR SWAA2024062790209

- Difficulty date: May 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LH TRANSITION ANGLE CORRODED STA 500H-500I.  REMOVED DAMAGE IAW SRM 51-10-02. MEASURED DAMAGE DEPTH TO BE .008. DAMAGE FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.  CUTOUT AND REMOVED DAMAGE SECTION OF TRANSITION ANGLE FROM BS 480+10 - 500I IAW SRM 53-00-53-2R-5,
